Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for upset stomach and weakness in legs

please am nan, I had sex with my BF and I took postinor 2 @ the same time, after 48hours ,that same week I still had another unprotected sex no condom .my last period was 23may and today is 21june I did not see my period .I have done pregnancy test which is negative .am having running stomach and my legs are week .what is the problem .thank you.
Thu, 2 Jan 2020
Report Abuse
General & Family Physician 's  Response
Hello,

The emergency pill work only on one intercourse. Sometimes it can work postponing the ovulation day and you may be at risk having the next unprotected intercourse after 48 hours.

So there is a risk of pregnancy in your case. Do a pregnancy home test at least 5days of delayed period. Use daily contraception pills for other months.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Olgeta Xhufka, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest treatment for upset stomach and weakness in legs

Hello, The emergency pill work only on one intercourse. Sometimes it can work postponing the ovulation day and you may be at risk having the next unprotected intercourse after 48 hours. So there is a risk of pregnancy in your case. Do a pregnancy home test at least 5days of delayed period. Use daily contraception pills for other months. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Olgeta Xhufka, General & Family Physician